New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
HELP! RASH!
1 Replies
Pikespeak - July 22

I have developed a rash on my chest. I suspect that it might be a supplement I started in the past 2 weeks. Have you had this happen to you? I am taking Benedryl capsules and anti-itch cream.

 

rnsarah32 - July 27

Hey,
I get this rash/hive like thing that happends to me pretty frequently. It's happend to me my whole life. Basically I feel my skin gets hot on my chest and the redness crawls up my neck and on my cheeks...It's pretty embarresing. Anyway, my rhumetologist told me that this happends to a lot of fibo pts. She said the over active nerves cause vasodilation (which in the chest where the heart is would cause it to be more visible)...Not sure if yours is just related to meds...but I thought I'd share my situation...Also, if anyone else has this strange symptom please let me know!

sarah

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question